# SDR 06FDEA0796

- Difficulty date: February 21, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO L3 DOOR CUTOUT FRAME FOUND SURFACE CORRODED AT AFT BOTTOM CORNER.
